On trace spaces of 2-microlocal Besov spaces with variable integrability
Version of Record online: 28 FEB 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 286, Issue 11-12, pages 1240–1254, August 2013
How to Cite
Moura, S. D., Neves, J. S. and Schneider, C. (2013), On trace spaces of 2-microlocal Besov spaces with variable integrability. Math. Nachr., 286: 1240–1254. doi: 10.1002/mana.201200092
- Issue online: 31 JUL 2013
- Version of Record online: 28 FEB 2013
- Manuscript Accepted: 26 DEC 2012
- Manuscript Revised: 16 OCT 2012
- Manuscript Received: 30 MAR 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!